Vol. 75, No. 2, 1978

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Tautness for Alexander-Spanier cohomology

Edwin Spanier

Vol. 75 (1978), No. 2, 561–563
Abstract

The purpose of this note is to give a straightforward unified proof of the tautness of Alexander-Spanier cohomology in the cases where it is known to be valid and to give a necessary condition that every closed (arbitrary) subspace be taut with respect to zero dimensional cohomology.

Mathematical Subject Classification 2000
Primary: 55N35
Milestones
Received: 6 May 1977
Published: 1 April 1978
Authors
Edwin Spanier